# SDR SWIA202052573

- Difficulty date: August 10, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Dented
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER DOOR HANDLE FLAP IS DENTED ON THE LOWER AFT CORNER, MARKED.  C-CHECK   RO 9/20/2020.  COMPLIED WITH REPLACEMENT OF PAX DOOR OUTER HANDLE FLAP WITH NEW FROM STOCK, REF CRJ-700 SRM AND DWG.
